# SDR HEEA978902

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vane
- Part number: 23038218
- Condition: Cracked
- Location: 1 St Stage
- Part time: 587 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL, COMPRESSOR STALLS AND SMOKE ON SHUTDOWN.  UPON INSPECTION OF TURBINE PARTS NOTED: CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON NR 1 NOZZLE VANES.  REPLACED WITH NEW NR 1 NOZZLE.
